# SDR ASAA1058060

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,297 hours, 1,570 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT BOTH FMC'S SHOWED FMC DISAGREE.  PERFORMED QRH PROBLEM FIXED WITH A RESET.  OPS NORMAL.
